# SDR SWAA2025061069578

- Difficulty date: May 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PHOTOLUMINESCENT STRIPS ALONG PASSENGER CABIN 2025-309434<[01] REPLACED PHOTOLUMINESCENT STRIPS ALONG PASSENGER CABIN THE INSTALLATION IS DOCUMENTÏ¿½D ON TASK TTG8Q0064781;[02] CORRECTED STEP 1 REPLACED PHOTOLUMINESCENT STRIPS ALONG PASSENGER CABIN THE INSTALLATION IS DOCUMENTÏ¿½D ON TASK TTG8Q0028NAF STEP 22;[03] REPLACED PHOTOLUMINESCENT STRIPS ALONG PASSENGER CABIN THE INSTALLATION IS DOCUMENTÏ¿½D ON TASK TTG8Q0028NAF STEP 22
